IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the nontriviality of some group extensions given by generators and relations


Author: O. S. Rothaus
Journal: Bull. Amer. Math. Soc. 82 (1976), 284-286
MSC (1970): Primary 20F05, 20F10; Secondary 55B15, 57F10
DOI: https://doi.org/10.1090/S0002-9904-1976-14024-4
MathSciNet review: 0417297
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. S. Aleksandrov and H. Hopf, Topologie, Springer, Berlin, 1935, p. 537.
  • 2. M. Gersteinhaber and O. S. Rothaus, The solution of sets of equations in groups, Proc. Nat. Acad. Sci. U. S. A. 48 (1962), 1531-1533. MR 29 #3573. MR 166296
  • 3. H. Hopf, Über den Rank geschlossener Liescher Gruppen, Comment. Math. Helv. 13 (1940), 119-143. MR 3, 35. MR 4631

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F05, 20F10, 55B15, 57F10

Retrieve articles in all journals with MSC (1970): 20F05, 20F10, 55B15, 57F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14024-4

American Mathematical Society